# SDR USAA2009030290476

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325081
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 632 - PHX-PIT - SMOKE - PRIOR TO LANDING, CABIN LIGHTS FLICKERING.  UPON LANDING IN PIT, SMOKE WAS REPORTED IN THE CABIN (POWDERY SMOKE), SOURCE WAS AROUND ROW 4.  CREW DECLARED EMERGENCY, FIRE AND RESCUE EQUIPMENT RESPONDED.  INSTALLED NEW BALLAST.  OPERATIONAL CHECK WAS GOOD.
